Pieri-type formulas for maximal isotropic Grassmannians via triple intersections

Tom 82 / 1999

Frank Sottile Colloquium Mathematicum 82 (1999), 49-63 DOI: 10.4064/cm-82-1-49-63

Streszczenie

We give an elementary proof of the Pieri-type formula in the cohomology ring of a Grassmannian of maximal isotropic subspaces of an orthogonal or symplectic vector space. This proof proceeds by explicitly computing a triple intersection of Schubert varieties. The multiplicities (which are powers of 2) in the Pieri-type formula are seen to arise from the intersection of a collection of quadrics with a linear space.

Autorzy

  • Frank Sottile

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek